Frames with a Unique Uniformity
Commun. Korean Math. Soc. 2000 Vol. 15, No. 2, 371-378
Young Kyoung Kim
Sogang University
Abstract : In this paper, we investigate frames that admit a unique uniformity and characterize the completely regular frames which admit a unique uniformity.
Keywords : uniformity, totally bounded uniformity, completely regular frame, compactification, frame of reals, bounded homomorphism
MSC numbers : 06D99, 54D35, 54E15
Downloads: Full-text PDF  


Copyright © Korean Mathematical Society.
The Korea Science Technology Center (Rm. 411), 22, Teheran-ro 7-gil, Gangnam-gu, Seoul 06130, Korea
Tel: 82-2-565-0361  | Fax: 82-2-565-0364  | E-mail: paper@kms.or.kr   | Powered by INFOrang Co., Ltd